# SDR YMHA202407300552

- Difficulty date: July 30, 2024
- Submitted: July 30, 2024
- Operation: General aviation
- Aircraft: N525MP
- Make and model: Cessna 525B
- Aircraft serial: 0088
- Aircraft time: 8,273 hours, 6,014 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0266180
- Part serial: 3120P00059
- Condition: Failed
- Location: Zone 700
- Part time: 301 hours, 186 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT HIT POTHOLE ON TAKE OFF TIRE BLEW.
